# SDR 9501949971

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T Duct
- Condition: Binding
- Location: Left Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED WHEN SLATS WERE SELECTED FOR LANDING INTO SRQ.  AIRCRAFT EXPERIENCED A ROLL TO THE RIGHT.  RECYCLED HANDLE THREE TIMES BEFORE LIGHT EXTENDED.  NORMAL LANDING WAS ACCOMPLISHED.  FOUND LEFT SLAT 'T' DUCT BINDING.  ADJUSTED GUIDE BLOCKS AND LUBED.  CYCLED SLATS NUMEROUS TIMES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
